# SDR DALA2019102206065

- Difficulty date: October 23, 2018
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 89,431 hours, 37,827 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 ERA 571971-14 SECTION I WAS ACCOMPLISHED IN MSP 23OCT18. FOLLOW ON ACTION IS REQUIRED FOR SECTION II. CORRECTIVE ACTION: REF ERA 571971-14 REV A. COMPLETE DTE RESULTS, SECTION II DT INSPECTIONS IS ADDED.
